skin-hair-icon

Skin

I used melacare because of which my skin brightened but left dark patches. Now when I have discontinued it's use, my face complexion has become dark. What to do
views-icons 31 Views Bookmark this Answer
Bookmark
v

Doctor Answers (2) on Skin

doctor profile image
Dr. Swathi S Aithal Bangalore | General Physician
Answered
Hello there we deeply understand your feeling and your concern towards your skin. Just don't you worry there is a solution for everything. And yea respecting what one of our doctors advices you and agreeing for that. We would like to add some more to it. Just wash carwash regularly twice a day vetie you apply your sunscreen and avoid formation of oil over your skin by washing it with clean water every two hourly. And rest all ate the same as said by the other Doc. Thank you
Flag this Answer
Flag this answer
message icon Let others know if this answer was helpful
Was this answer helpful?
YES NO
doctor profile image
Answered
Hi. Greetings. The following would help you : stop melacare. 1. Daily use of sunscreen in day time of SPF 30 applied half hour before sun exposure 2. Daily bed time use of moisturiser like cetaphil or emoderm. Reapply during lunch break during office hours. 3. Peeling agents and skin lightening agents prescribed by dermatologist for reducing tan and improving your natural skin colour and reducing spots. 4. Evaluation by dermatologist for need for chemical Peel and micro derm abrasion - this will indeed help. 5. Kindly read my blog on daily skin care on Practo health feed. 6. Daily fitness work out and loads of fruits and veggies will help loads in improving your skin. Hope this helps. Warm regards. Dr Govind S Mittal, excel care hospital, Bangalore.
Flag this Answer
Flag this answer
message icon Let others know if this answer was helpful
Was this answer helpful?
YES NO